# SDR AALA20070318

- Difficulty date: February 10, 2007
- Submitted: February 21, 2007
- Operation: Air carrier
- Aircraft: N778AN
- Make and model: Boeing 777223
- Aircraft serial: 29587
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHTS AT SEAT 23C HAS LENS MISSING.  RELAMPED AND REPLACED LENS FOR EMERGENCY LIGHT AT SEAT 23C.  SYSTEM GROUND CHECKED NORMAL OPERATION.
